# SDR USAA040238

- Difficulty date: May 21, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 1.3 INCH X 1.9 INCH X .35 INCH DEEP, CORROSION; LEVEL 2; TASK NR JA26053500, FR68, Y1300MM, Z240.  REMOVED AND REPLACED FLOORBEAM IAW SRM.
